MathSciNet Relay Station
MathSciNet bibliographic data
MR2422076 35J60 (35B65 35J50 49N60)
Foss, Mikil; Mingione, Giuseppe Partial continuity for elliptic problems. [Continuité partielle pour des problèmes elliptiques] Ann. Inst. H. Poincaré Anal. Non Linéaire 25 (2008), no. 3, 471–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement